# SDR SWAA2018022620016

- Difficulty date: February 17, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 49,757 hours, 28,930 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN NR 1 SEAT TRACK CORRODED IN THE BOTTOM OF TRACK BETWEEN BS 716 TO BS 727B+13.  R&R SEAT TRACK PER SRM.
